Top
10
Doctor insights on: Do Excess Fluids Raise Blood Pressure

Share
1

1
Musinex d raised my blood pressure?

Musinex d raised my blood pressure?

Most likely no: Those are the main side effects of the musinex: hives, difficult breathing, swelling of your face, lips, tongue, or throat. Less serious side effects may include: dizziness or headache, a rash, or nausea, vomiting, or stomach upset. ...Read more

Dr. Payam Mehranpour
2 doctors shared insights

Blood Pressure (Definition)

Blood pressure is a measurement of the force placed on the blood vessels and is comprised of the "systolic" pressure (the top number on a blood pressure meter) which is the peak pressure when the heart is pumping, and the "diastolic" pressure (the bottom number on a blood pressure meter) which is the pressure during the resting phase ...Read more


4

4
Long time raised blood pressure. Always stable till now. Did weight gain worsen it?

Long time raised blood pressure. Always stable till now. Did weight gain worsen it?

Yes it can: Weight gain can absolutely increaase your blood pressure. I recommend regular exercise (which can decrease your blood pressure even when you dont loose weight), and a healthy diet. Also sodium (salt) can increase your blood pressure , so i recommend taing in < 1500mg a day if you have high blood pressure. ...Read more

6

6
I have hi-blood pressure I was just diagnosed with gout. I take atenolol 50mg, enalapril 2.5 mg, and indapamide 50mg. Indapamide raised my uric.?

I have hi-blood pressure I was just diagnosed with gout.  I take atenolol 50mg,  enalapril  2.5 mg, and indapamide  50mg.   Indapamide raised my uric.?

Possibly: However, hypertension and gout are often associated so it may not be the indapamide. High uric acid is the result of overproduction (genetic), under excretion by the kidney, or lifestyle (alcohol, red meat, shrimp, etc.). ...Read more

See 1 more doctor answer
7

7
Is it blood pressure or the medicine that is causing excessive amounts of fluid on my legs? Currently taking carvedilol, clonidine, and furosemide.

Is it blood pressure or the medicine that is causing excessive amounts of fluid on my legs? Currently taking carvedilol, clonidine, and furosemide.

Could be: There are some blood pressure medicines like amlodipine that can cause leg swelling. The three you listed from my experience shouldn't do that. There's probably some other process that's causing that. ...Read more

See 2 more doctor answers
8

8
Is it blood pressure or the medicine that is causing excessive amounts of fluid on my legs? Currently taking carvedilol, clonidine, and furosemide.

Is it blood pressure or the medicine that is causing excessive amounts of fluid on my legs? Currently taking carvedilol, clonidine, and furosemide.

Both: The fluid may be a side effect of your heart working too hard to pump blood, which is hypertension, and the carvediol can also cause some swelling because it lowers your BP by dilating your arteries. The Furosemide is to help get rid of the fluid, no matter what the cause, so talk to your doctor, you may need a different dose. ...Read more

See 1 more doctor answer
9

9
Can your blood pressure raise from being nervous?

Yes: Yes, many systems will go into action when you get nervous. Blood pressure up, heart rate up, light headed, nausea, stomach ache, weak feeling and several others may occur. ...Read more

See 2 more doctor answers
10

10
What to do to raise blood pressure?

What to do to raise blood pressure?

Hypotension: Salt, fluids, support six or panty hose, elevation of legs above the heart. ...Read more

See 1 more doctor answer